Invest in ME Conference 12: First Class in Every Way
OverTheHills wraps up our series of articles on this year's 12th Invest in ME International Conference (IIMEC12) in London with some reflections on her experience as a patient attending the conference for the first time.
Discuss the article on the Forums.

Peristalsis seems stalled

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Nikki7, Jan 20, 2016.

  1. Nikki7

    Nikki7

    Messages:
    87
    Likes:
    14
    I've had gut issues for years. I've been on 1000mcg methlyb12 and 2-300mcg methylfolate for a while
    I don't do well raising the methylfolate at all but will continue trying as I can
    I took a methlyb12 shot today (don't usually take shots)
    Now my gut seems not to be working
    I've taken extra potassium
    Just bloated and stuck
    Can anyone help?
     
  2. PointsNorth

    PointsNorth Paulo

    Messages:
    60
    Likes:
    31
    LeftCoast Canada
    Take 10,000iu vitD per day along with a K2. It worked wonderfully for moi. It took 6-8 months to take effect.

    Best, PN
     
    Nikki7 likes this.
  3. South

    South Senior Member

    Messages:
    466
    Likes:
    448
    Southeastern United States
    In my own experience, whatever I swallow (or inject) today won't affect peristalsis until 8 or more hours later, usually many more hours than 8. How many hours went between injection and lack of bowel movements?

    Is it possible that something from the previous day caused the lack of peristalsis?

    As for bloating, there are things I could swallow that cause bloating in just a couple of hours, but I haven't personally found that something injected caused bloating in the gut in just a few hours.

    But who knows, maybe my body is just wierd!

    Hope you find an answer.
     
    Nikki7 likes this.
  4. Crux

    Crux Senior Member

    Messages:
    1,101
    Likes:
    768
    USA
    Are your symptoms in the upper and lower gut? ( stomach and intestines)

    Since you have written that you may have sibo, the constipation could be from overgrowth of certain microbes, usually methanogens.( methane producers)

    Methanogens have been shown to induce constipation.
     
    Nikki7 likes this.
  5. PeterPositive

    PeterPositive Senior Member

    Messages:
    1,426
    Likes:
    1,033
    @Nikki7 if you think that the B vitamins might be the cause of the problem I would back off for at least one week and observe the symptoms. If they clear up then the supplements are probably not helpful for you at this moment.

    Usually, however, constipation issues are more complex than that and require checking for possible pathogens and parasites, fixing the diet (where needed), maybe taking mild laxatives and/or helpful herbs to improve digestion and transit etc.. etc...

    my 2c
     
    Nikki7 likes this.

See more popular forum discussions.

Share This Page